# SDR UHLA002060

- Difficulty date: May 22, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N804SA
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Acm
- Condition: Seized
- Location: Acm Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 151 - TTN-GSO - ON APPROACH TO GSO, FLIGHT ATTENDANT REPORTED UNUSUAL SMELL IN CABIN.  AIRCRAFT ASKED FOR PRIORITY AND LANDED WITHOUT INCIDENT.  GROUND RUNS ISOLATED CABIN PACK RUNNING FULL HOT.  CABIN PACK DEFERRED UNDER MEL 21-12-1.  TROUBLESHOOTING REVEALED SEIZED ACM.  REMOVED AND REPLACED ACM.  OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.  (M)
